Alert archive / Missouri / River Flood Warnings in 2016

River Flood Warning 45, NWS Kansas City, MO

April 30, 2016Andrew County, Buchanan County, Missouri

NWS Kansas City, MO issued this river flood warning at Apr 30, 2016, 4:45 PM CDT for Andrew County, Buchanan County, Missouri. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
Apr 30, 2016, 4:45 PM CDT (21:45 UTC)
Expired
May 2, 2016, 1:00 AM CDT
In force
32 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Andrew County, MO, Buchanan County, MO

The radar

The Pleasant Hill radar (KEAX), 140 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point 102 River at Rosendale (RSDM7).

Action stage
13 ft
Minor stage
18 ft
Moderate stage
18.11 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

151 
WGUS43 KEAX 302145
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
445 PM CDT SAT APR 30 2016
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  102 River at Rosendale affecting Andrew and Buchanan Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC003-021-012145-
/O.NEW.KEAX.FL.W.0045.160430T2145Z-160502T0600Z/
/RSDM7.1.ER.000000T0000Z.160501T0000Z.160501T0600Z.NO/
445 PM CDT SAT APR 30 2016

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The 102 River at Rosendale.
* until late Sunday night.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.1 
  feet this evening.
* At 18.0 feet...State Route 48 on the east side of Rosendale is 
  overtopped by flood waters.
* At 13.0 feet...Lowland agricultural flooding begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

102 River
  Rosendale       18                      18.1 this evening
     
&&
  
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486

  

$$
4 follow-up statements
925 
WGUS83 KEAX 010124
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
824 PM CDT SAT APR 30 2016
   

...The Flood Warning continues for the following rivers in 
Missouri...Kansas...

  102 River at Rosendale affecting Andrew and Buchanan Counties.

  Marais Des Cygnes River at La Cygne affecting Linn County.

  Platte River near Agency affecting Buchanan County.

  Platte River At Sharps Station affecting Platte County.

  Platte River near Platte City affecting Platte County.

  Tarkio River at Fairfax affecting Atchison and Holt Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC003-021-020124-
/O.EXT.KEAX.FL.W.0045.000000T0000Z-160503T0140Z/
/RSDM7.2.ER.160501T0600Z.160501T1800Z.160502T0140Z.NO/
824 PM CDT SAT APR 30 2016

The Flood Warning continues for
  The 102 River at Rosendale.
* until Monday evening.
* At  7:20 PM Saturday the stage was 16.5 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early Sunday morning and 
  continue to rise to near 19.2 feet by early Sunday afternoon. The 
  river will fall below flood stage by Sunday evening.
* At 18.0 feet...State Route 48 on the east side of Rosendale is 
  overtopped by flood waters.
* At 13.0 feet...Lowland agricultural flooding begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

102 River
  Rosendale       18   16.5   Sat 07 PM   19.2 early Sunday afternoon
     
&&
  
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486

  

$$

KSC107-020123-
/O.EXT.KEAX.FL.W.0043.000000T0000Z-160502T1500Z/
/LCGK1.1.ER.160429T0349Z.160430T1945Z.160501T1500Z.NO/
824 PM CDT SAT APR 30 2016

The Flood Warning continues for
  The Marais Des Cygnes River at La Cygne.
* until Monday morning.
* At  8:01 PM Saturday the stage was 27.9 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late Sunday morning.
* At 25.0 feet...Low lying farmland and other rural land floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Marais Des Cygnes River
  La Cygne        25   27.9   Sat 08 PM   27.6 early Sunday morning
     
&&
  
LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476 3835 9483

  

$$

MOC021-020123-
/O.EXT.KEAX.FL.W.0008.000000T0000Z-160503T1702Z/
/AGYM7.2.ER.160427T1032Z.160428T1200Z.160502T1702Z.NO/
824 PM CDT SAT APR 30 2016

The Flood Warning continues for
  The Platte River near Agency.
* until Tuesday afternoon.
* At  7:30 PM Saturday the stage was 25.2 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 25.3 feet by 
  early Sunday morning. The river will fall below flood stage early 
  Monday afternoon.
* At 25.0 feet...Flooding begins at the east border of Agency.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   25.2   Sat 07 PM   25.3 early Sunday morning
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$

MOC165-020123-
/O.EXT.KEAX.FL.W.0009.000000T0000Z-160504T2204Z/
/SSTM7.2.ER.160427T0859Z.160501T0030Z.160503T2204Z.NO/
824 PM CDT SAT APR 30 2016

The Flood Warning continues for
  The Platte River At Sharps Station.
* until Wednesday afternoon.
* At  7:30 PM Saturday the stage was 31.9 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Tuesday afternoon.
* At 31.5 feet...The south approach to the Highway B bridge over the 
  Little Platte River is under water due to backwater from the Platte
  River.
* At 30.5 feet...Interurban Road floods about 1.5 miles southeast of 
  Sharps Station.
* At 29.0 feet...Backwater from the Platte River floods Highway KK 
  along the Little Platte River at the location 0.2 miles east of 
  Highway B.
* At 26.0 feet...Low-lying rural land along the river begins to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Sharps Station  26   31.9   Sat 07 PM   31.9 early Sunday morning
     
&&
  
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479

  

$$

MOC165-020123-
/O.EXT.KEAX.FL.W.0010.000000T0000Z-160505T0342Z/
/PLCM7.2.ER.160427T1219Z.160501T0600Z.160504T0342Z.UU/
824 PM CDT SAT APR 30 2016

The Flood Warning continues for
  The Platte River near Platte City.
* until Wednesday evening.
* At  4:11 PM Saturday the stage was 26.0 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 26.2 feet by 
  early Sunday morning. The river will fall below flood stage Tuesday
  before midnight.
* At 25.0 feet...Water overtops 1st Street in Tracy, Missouri.
* At 22.0 feet...Flooding occurs at Humphreys Access Area which is 
  located 5 miles downstream from Platte City. 300 acres of pasture 
  are also flooded.
* At 20.0 feet...Cropland near State Highway 92 near Platte City 
  begins to flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Platte City     20   26.0   Sat 04 PM   26.2 early Sunday morning
     
&&
  
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483

  

$$

MOC005-087-020123-
/O.EXT.KEAX.FL.W.0044.000000T0000Z-160502T0614Z/
/FFXM7.2.ER.160430T1704Z.160501T0015Z.160501T0614Z.NO/
824 PM CDT SAT APR 30 2016

The Flood Warning continues for
  The Tarkio River at Fairfax.
* until late Sunday night.
* At  7:15 PM Saturday the stage was 18.6 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Sunday morning.
* At 18.0 feet...U.S. Highway 59 north of Fairfax begins to flood.
* At 17.0 feet...Low-lying farm fields begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Tarkio River
  Fairfax         17   18.6   Sat 07 PM   17.1 early Sunday morning
     
&&
  
LAT...LON 4044 9543 4044 9534 4018 9538 4019 9546

  

$$
219 
WGUS83 KEAX 011409
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
909 AM CDT SUN MAY 1 2016
   

...The Flood Warning is cancelled for the following rivers in 
Kansas...

  Marais Des Cygnes River at La Cygne affecting Linn County.

...The Flood Warning continues for the following rivers in 
Missouri...

  102 River at Rosendale affecting Andrew and Buchanan Counties.

  Platte River near Agency affecting Buchanan County.

  Platte River At Sharps Station affecting Platte County.

  Platte River near Platte City affecting Platte County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC003-021-021409-
/O.EXT.KEAX.FL.W.0045.000000T0000Z-160503T0325Z/
/RSDM7.2.ER.000000T0000Z.160501T1800Z.160502T0325Z.NO/
909 AM CDT SUN MAY 1 2016

The Flood Warning continues for
  The 102 River at Rosendale.
* until Monday evening.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.1 
  feet this afternoon.
* At 19.0 feet...State Route 48 on the east and west sides of 
  Rosendale is under water.
* At 18.0 feet...State Route 48 on the east side of Rosendale is 
  overtopped by flood waters.
* At 13.0 feet...Lowland agricultural flooding begins.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

102 River
  Rosendale       18                      19.1 this afternoon
     
&&
  
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486

  

$$

KSC107-011439-
/O.CAN.KEAX.FL.W.0043.000000T0000Z-160502T1500Z/
/LCGK1.1.ER.160429T0349Z.160430T1945Z.160501T1132Z.NO/
909 AM CDT SUN MAY 1 2016

The Flood Warning is cancelled for
  The Marais Des Cygnes River at La Cygne.
* At  8:46 AM Sunday the stage was 23.9 feet.
* Flood stage is 25.0 feet.
* Fell below flood stage at  6:32 AM Sunday.
* Forecast...The river will continue to fall to 13.7 feet by Monday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Marais Des Cygnes River
  La Cygne        25   23.9   Sun 09 AM   20.9 this afternoon
     
&&
  
LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476 3835 9483

  

$$

MOC021-021408-
/O.EXT.KEAX.FL.W.0008.000000T0000Z-160503T1909Z/
/AGYM7.2.ER.160427T1032Z.160428T1200Z.160502T1909Z.NO/
909 AM CDT SUN MAY 1 2016

The Flood Warning continues for
  The Platte River near Agency.
* until Tuesday afternoon.
* At  8:30 AM Sunday the stage was 25.2 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 25.5 feet by this
  afternoon. The river will fall below flood stage early Monday 
  afternoon.
* At 25.0 feet...Flooding begins at the east border of Agency.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   25.2   Sun 08 AM   25.5 this afternoon
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$

MOC165-021408-
/O.EXT.KEAX.FL.W.0009.000000T0000Z-160505T0136Z/
/SSTM7.2.ER.160427T0859Z.160501T0330Z.160504T0136Z.NO/
909 AM CDT SUN MAY 1 2016

The Flood Warning continues for
  The Platte River At Sharps Station.
* until Wednesday evening.
* At  8:30 AM Sunday the stage was 31.7 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Tuesday evening.
* At 31.5 feet...The south approach to the Highway B bridge over the 
  Little Platte River is under water due to backwater from the Platte
  River.
* At 30.5 feet...Interurban Road floods about 1.5 miles southeast of 
  Sharps Station.
* At 29.0 feet...Backwater from the Platte River floods Highway KK 
  along the Little Platte River at the location 0.2 miles east of 
  Highway B.
* At 26.0 feet...Low-lying rural land along the river begins to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Sharps Station  26   31.7   Sun 08 AM   31.7 this afternoon
     
&&
  
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479

  

$$

MOC165-021408-
/O.EXT.KEAX.FL.W.0010.000000T0000Z-160505T0725Z/
/PLCM7.2.ER.160427T1219Z.160501T1348Z.160504T0725Z.UU/
909 AM CDT SUN MAY 1 2016

The Flood Warning continues for
  The Platte River near Platte City.
* until late Wednesday night.
* At  8:48 AM Sunday the stage was 26.6 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Wednesday morning.
* At 25.0 feet...Water overtops 1st Street in Tracy, Missouri.
* At 22.0 feet...Flooding occurs at Humphreys Access Area which is 
  located 5 miles downstream from Platte City. 300 acres of pasture 
  are also flooded.
* At 20.0 feet...Cropland near State Highway 92 near Platte City 
  begins to flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Platte City     20   26.6   Sun 09 AM   26.3 this afternoon
     
&&
  
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483

  

$$
799 
WGUS83 KEAX 011509
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1009 AM CDT SUN MAY 1 2016
   

...The Flood Warning continues for the following rivers in Kansas...
Missouri...

  Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
  Counties.

  Missouri River at Sibley affecting Clay...Jackson and Ray Counties.

  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.

  Missouri River at Glasgow affecting Chariton...Howard and Saline 
  Counties.

  Missouri River at Boonville affecting Cooper and Howard Counties.

...The Flood Warning continues for the following rivers in 
Missouri...

  102 River at Rosendale affecting Andrew and Buchanan Counties.
  Missouri River at Napoleon affecting Jackson...Lafayette and Ray 
  Counties.
  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC003-021-021509-
/O.CON.KEAX.FL.W.0045.000000T0000Z-160503T0325Z/
/RSDM7.2.ER.000000T0000Z.160501T1800Z.160502T0325Z.NO/
1009 AM CDT SUN MAY 1 2016

The Flood Warning continues for
  The 102 River at Rosendale.
* until Monday evening.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.1 
  feet this afternoon.
* At 19.0 feet...State Route 48 on the east and west sides of 
  Rosendale is under water.
* At 18.0 feet...State Route 48 on the east side of Rosendale is 
  overtopped by flood waters.
* At 13.0 feet...Lowland agricultural flooding begins.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

102 River
  Rosendale       18                      19.1 this afternoon
     
&&
  
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486

  

$$

KSC043-MOC003-021-021508-
/O.EXT.KEAX.FL.W.0016.000000T0000Z-160507T0112Z/
/SJSM7.1.ER.160427T1520Z.160501T1400Z.160506T0112Z.NO/
1009 AM CDT SUN MAY 1 2016

The Flood Warning continues for
  The Missouri River at St Joseph.
* until Friday evening.
* At  9:30 AM Sunday the stage was 20.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Thursday evening.
* At 19.0 feet...Backwater from the Missouri River floods property 
  along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   20.3   Sun 09 AM   20.3 this afternoon
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

MOC047-095-177-021508-
/O.EXT.KEAX.FL.W.0018.000000T0000Z-160505T0900Z/
/SBEM7.1.ER.160427T2110Z.160502T1200Z.160504T0900Z.NO/
1009 AM CDT SUN MAY 1 2016

The Flood Warning continues for
  The Missouri River at Sibley.
* until late Wednesday night.
* Flood stage is 22.0 feet.
* Forecast...The river is forecast to have a maximum value of 24.6 
  feet Monday morning.
* At 22.0 feet...Low-lying rural areas along the river and outside of
  levee protection flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Sibley          22                      24.6 Monday morning
     
&&
  
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432

  

$$

MOC095-107-177-021508-
/O.CON.KEAX.FL.W.0019.000000T0000Z-000000T0000Z/
/NAPM7.1.ER.160427T1328Z.160428T2315Z.000000T0000Z.UU/
1009 AM CDT SUN MAY 1 2016

The Flood Warning continues for
  The Missouri River at Napoleon.
* until further notice.
* At 10:00 AM Sunday the stage was 19.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.2 feet by 
  Monday morning then begin falling.
* At 17.0 feet...Low-lying areas unprotected by levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Napoleon        17   19.2   Sun 10 AM   21.2 Monday morning
     
&&
  
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405

  

$$

MOC033-107-195-021508-
/O.EXT.KEAX.FL.W.0020.000000T0000Z-160507T1200Z/
/WVYM7.1.ER.160427T1906Z.160429T0900Z.160506T1200Z.NO/
1009 AM CDT SUN MAY 1 2016

The Flood Warning continues for
  The Missouri River at Waverly.
* until Saturday morning.
* At  9:30 AM Sunday the stage was 21.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.7 feet by 
  Monday evening. The river will fall below flood stage Friday 
  morning.
* At 23.5 feet...Rural areas along the river which are not protected 
  by levees flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   21.8   Sun 09 AM   23.7 Monday evening
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-021508-
/O.CON.KEAX.FL.W.0021.000000T0000Z-000000T0000Z/
/MIAM7.1.ER.160428T0131Z.160429T1324Z.000000T0000Z.NO/
1009 AM CDT SUN MAY 1 2016

The Flood Warning continues for
  The Missouri River At Miami.
* until further notice.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 23.8 
  feet early Tuesday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18                      23.8 early Tuesday morning
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

MOC041-089-195-021508-
/O.EXT.KEAX.FL.W.0022.000000T0000Z-160505T0430Z/
/GLZM7.2.ER.160428T1753Z.160429T2000Z.160504T0430Z.UU/
1009 AM CDT SUN MAY 1 2016

The Flood Warning continues for
  The Missouri River at Glasgow.
* until Wednesday evening.
* At  9:30 AM Sunday the stage was 25.0 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday afternoon and continue 
  to rise to near 25.6 feet by Tuesday morning. The river will fall 
  below flood stage by Tuesday before midnight.
* At 25.0 feet...Farmland along the river floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Glasgow         25   25.0   Sun 09 AM   25.6 Tuesday morning
     
&&
  
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296

  

$$

MOC053-089-021508-
/O.EXT.KEAX.FL.W.0023.000000T0000Z-160502T1800Z/
/BOZM7.1.ER.160428T2126Z.160429T2130Z.160501T1800Z.NO/
1009 AM CDT SUN MAY 1 2016

The Flood Warning continues for
  The Missouri River at Boonville.
* until Monday afternoon.
* At  9:30 AM Sunday the stage was 21.2 feet.
* Flood stage is 21.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* At 21.0 feet...Low-lying rural areas along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Boonville       21   21.2   Sun 09 AM   21.0 this afternoon
     
&&
  
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298

  

$$
506 
WGUS83 KEAX 012336
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
636 PM CDT SUN MAY 1 2016
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  102 River at Rosendale affecting Andrew and Buchanan Counties.

&&

MOC003-021-020006-
/O.CAN.KEAX.FL.W.0045.000000T0000Z-160503T0325Z/
/RSDM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
636 PM CDT SUN MAY 1 2016

The Flood Warning is cancelled for
  The 102 River at Rosendale.
* At  6:18 PM Sunday the stage was 14.2 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is below flood stage at 14.2 feet. The 
  river will continue to fall to 10.6 feet by Monday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

102 River
  Rosendale       18   14.2   Sun 06 PM   14.2 this evening
     
&&
  
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 30, 3:38 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Apr 30, 3:38 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
338 PM CDT SAT APR 30 2016

.Discussion...
Issued at 338 PM CDT SAT APR 30 2016

Cool weather will stick around for a couple days with a small chance
at showers, but otherwise the work week is looking good.

Satellite imagery today shows the Nation dominated by a large trough
across the western 3/4 of the country. This is due in part to the
shortwave trough that pivoted north into the Central Plains, which
brought the rain yesterday and this morning, and another trough well
to our west who's closed circulation is noted swinging south from
the Great Basin on its way into the Desert Southwest. Locally, the
surface reflection of the Central Plains trough started the morning
in northwest Missouri, but is now opening up and shifting east
across northern Missouri as a warm front lifts north. The larger
synoptic level trough dominating the Nation will persist for another
day or so before the Desert Southwest shortwave quickly ejects into
the Plains, helping the pattern evolve from one highly amplified
state to another highly amplified state, but the amplified pattern
later in the week will let warmer temperatures return.

Tonight through Sunday into Monday...temperatures will cool off
going into Sunday as a cool surface high presses into Kansas and
Missouri as the trough overhead slowly moves northeast; and with the
Desert Southwest trough expected to be swinging into the Plains
Sunday, expectations are that much of the moisture ladened air that
got shoved just to our north today --by the lifting warm front-- will
sink back south overnight providing another round of cool, cloudy and
potential wet weather. Continue to carry POPs in areas along and
north of the Missouri River as a result, but do not expect much
accumulation if an rain develops as the focus for upper level forcing
will be in areas to our south and east. Have also included a mention
of drizzle Sunday morning as it could be cool and misty. The cooler
temperatures --highs in the 50s and 60s-- will persist into Monday as
the secondary shortwave from the Desert Southwest moves across the
Central Plains, which will also keep a slight chance of rain going
Monday morning.

Tuesday on through the rest of the forecast...is looking rather
nice. Temperatures will rebound Tuesday back to around 70, with
highs in the 70s in the days to follow. This will be in part a
result of another large trough moving into the Great Basin during
the work week, keeping the storm track clear of the Central Plains
while allowing a large upper level ridge to develop overhead.

&&

.Aviation...(For the 18Z TAFS through 18Z Sunday Afternoon)
Issued at 1245 PM CDT SAT APR 30 2016

A combination of VFR and MVFR CIGs prevail across western Missouri
this afternoon thanks to the cloud cover and moisture wrapping around
a surface trough languishing over northwest Missouri. CIGs might
bounce around some this afternoon but should lift into the VFR range
by early this evening for the sites in and around KC, though KSTJ
will likely be MVFR through the day and overnight hours. Late
tonight MVFR clouds should wrap back to the south as winds veer
around to the northwest. Will need to watch for IFR conditions to
develop early Sunday morning, but confidence is a bit low at this
time to push CIGs and VIS that far down at this time.

&&

.EAX Watches/Warnings/Advisories...
KS...None.
MO...None.
&&

Discussion...Cutter
Aviation...Cutter
Hazardous weather outlook, Apr 30, 5:04 AM CDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
504 AM CDT SAT APR 30 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-011015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
504 AM CDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS
 PORTIONS OF NORTH-CENTRAL MISSOURI. WHILE WIDESPREAD SEVERE WEATHER
 IS NOT EXPECTED AT THIS TIME...SOME STRONGER STORMS WILL BE CAPABLE
 OF MARGINALLY SEVERE HAIL. THUNDERSTORM CHANCES WILL COME TO AN END
 THIS EVENING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 2:53 PM CDTRiver Flood WarningEAXAtchison, Holt35 hr

Nearby

River Flood Warnings in Missouri, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.